# SDR CALA2023061601864

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 78,071 hours, 28,286 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 20025H0946
- Condition: Cracked
- Location: R1
- Part time: 5,845 hours, 2,480 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMALL FIRE AT FO''S WINDSHIELD  HEAT TERMINALS. MUST REPLACE WINDSHIELD HEAT CONTROLLER AND INSPECT SURROUNDING AREA FOR DAMAGE. MUST COMPLETE SDR (ESFR FORM) MARKING SDR Y
